# SDR REXA2016080101452

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON AFT PRESSURE BULKHEAD FS 621, LBL 17.5 30" ABOVE FLOOR WENT OUT OF LIMITS AND REQUIRES REPAIR.  REPAIRED APB LBL 17.5 30" ABOVE FLOOR IAW REO 601R-53-61-1285, REV D.  PERFORMED OPS TEST, OPS TEST GOOD IAW AMM 74-30-400-801, STEP 4D.
